Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 545413, 8 pages
http://dx.doi.org/10.1155/2014/545413
Research Article

Mixed Portmanteau Test for Diagnostic Checking of Time Series Models

College of Statistical and Actuarial Sciences, University of the Punjab, Lahore, Pakistan

Received 1 April 2014; Revised 26 May 2014; Accepted 27 May 2014; Published 15 June 2014

Academic Editor: Li Weili

Copyright © 2014 Sohail Chand and Shahid Kamal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sohail Chand and Shahid Kamal, “Mixed Portmanteau Test for Diagnostic Checking of Time Series Models,” Journal of Applied Mathematics, vol. 2014, Article ID 545413, 8 pages, 2014. https://doi.org/10.1155/2014/545413.